# SDR AALA202403142331

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 66,787 hours, 28,042 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN AND CLOSE DUE TO THE DOOR STOP PLUNGER NOT OPERATING CORRECTLY AS IT DRAGS ON FLOOR. ADJUSTED DOOR AS REQUIRED OK FOR SERVICE.
